# SDR FDEA201907161573

- Difficulty date: July 16, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE NUMBER 14 SLAT TRACK CUTOUT SKIN AT APPROXIMATELY STATION XOS 891 FOUND CRACK. REPAIR CARRIED OUT AT RIGHT HAND WING OUTBOARD LEADING EDGE NUMBER 14 SLAT TRACK CUTOUT SKIN AT APPROXIMATELY STATION XOS 891 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
